Please use this identifier to cite or link to this item:
Title: A multiplicity theorem for hemivariational inequalities with a p-Laplacian-like differential operator
Author: Papageorgiou, Nikolaos
Rocha, Eugénio
Staicu, Vasile
Keywords: p-Laplacian-type operator
Multivalued (S)+-operator
Locally Lipschitz function
Generalized and convex subdifferentials
Mountain pass theorem
Multiple solutions
Issue Date: 2008
Publisher: Elsevier
Abstract: We consider a parametric nonlinear elliptic inclusion with a multivalued p-Laplacian-like differential operator and a nonsmooth potential (hemivariational inequality). Using a variational approach based on the nonsmooth critical point theory, we show that for all the values of the parameter in an open half-line, the problem admits at least two nontrivial solutions. Our result extends a recent one by Kristály, Lisei, and Varga [A. Kristály, H. Lisei, C. Varga, Multiple solutions for p-Laplacian type operator, Nonlinear Anal. 68 (5) (2008) 1375–1381].
Peer review: yes
ISSN: 0362-546X
Appears in Collections:DMat - Artigos

Files in This Item:
File Description SizeFormat 
P33_NonlinAnal_69(2008)_1150-1163.pdf325.94 kBAdobe PDFrestrictedAccess

Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.